메뉴 건너뛰기




Volumn 10, Issue 1-2, 1997, Pages 103-124

Systems of Functional Equations

Author keywords

Asymptotic expansion; Functional equation; Generating function; Singularity analysis

Indexed keywords


EID: 0031538789     PISSN: 10429832     EISSN: None     Source Type: Journal    
DOI: 10.1002/(sici)1098-2418(199701/03)10:1/2<103::aid-rsa5>3.0.co;2-z     Document Type: Article
Times cited : (110)

References (12)
  • 1
    • 0015896876 scopus 로고
    • Central and local limit theorems applied to asymptotic enumeration
    • E. A. Bender, Central and local limit theorems applied to asymptotic enumeration, J. Combinat. Theory. Ser. A, 15, 91-111 (1973).
    • (1973) J. Combinat. Theory. Ser. A , vol.15 , pp. 91-111
    • Bender, E.A.1
  • 2
    • 0001183529 scopus 로고
    • Central and local limit theorems applied to asymptotic enumeration. II: Multivariate generating function
    • E. A. Bender and L. B. Richmond, Central and local limit theorems applied to asymptotic enumeration. II: Multivariate generating function, J. Combinat. Theory. Ser. B, 34, 255-265 (1983).
    • (1983) J. Combinat. Theory. Ser. B , vol.34 , pp. 255-265
    • Bender, E.A.1    Richmond, L.B.2
  • 3
    • 0345944773 scopus 로고
    • On generalized Fibonacci numbers of trees
    • Kluwer, Dordrecht
    • M. Drmota, On generalized Fibonacci numbers of trees, in Applications of Fibonacci Numbers, Kluwer, Dordrecht, 1990, Vol. 3, pp. 63-76.
    • (1990) Applications of Fibonacci Numbers , vol.3 , pp. 63-76
    • Drmota, M.1
  • 4
    • 0003135359 scopus 로고
    • Asymptotic distributions and a multivariate Darboux method in enumeration problems
    • M. Drmota, Asymptotic distributions and a multivariate Darboux method in enumeration problems, J. Combinat. Theor. Ser. A, 76, 169-184 (1994).
    • (1994) J. Combinat. Theor. Ser. A , vol.76 , pp. 169-184
    • Drmota, M.1
  • 5
    • 38149147155 scopus 로고
    • A bivariate asymptotic expansion of coefficients of powers of generating functions
    • M. Drmota, A bivariate asymptotic expansion of coefficients of powers of generating functions, Eur. J. Combinat., 14, 139-152 (1994).
    • (1994) Eur. J. Combinat. , vol.14 , pp. 139-152
    • Drmota, M.1
  • 6
    • 0347836121 scopus 로고    scopus 로고
    • Limiting distributions in branching processes with two types of particles
    • Springer-Verlag, New York, to appear
    • M. Drmota and V. Vatutin, Limiting distributions in branching processes with two types of particles, in Classical and Modern Branching Processes, Proc. IMA 1994, Springer-Verlag, New York, to appear.
    • Classical and Modern Branching Processes, Proc. IMA 1994
    • Drmota, M.1    Vatutin, V.2
  • 7
    • 0000640693 scopus 로고
    • Singularity analysis of generating functions
    • Ph. Flajolet and A. Odlyzko, Singularity analysis of generating functions, SIAM J. Discrete Math., 3, 216-240 (1990).
    • (1990) SIAM J. Discrete Math. , vol.3 , pp. 216-240
    • Flajolet, Ph.1    Odlyzko, A.2
  • 10
    • 0001270611 scopus 로고
    • On the altitude of nodes in random trees
    • A. Meir and J. W. Moon, On the altitude of nodes in random trees, Can. J. Math. 30, 997-1015 (1978).
    • (1978) Can. J. Math. , vol.30 , pp. 997-1015
    • Meir, A.1    Moon, J.W.2
  • 11
    • 84986468551 scopus 로고
    • On maximal independent sets of nodes in trees
    • A. Meir and J. W. Moon, On maximal independent sets of nodes in trees, J. Graph. Theor. 12, 265-283 (1988).
    • (1988) J. Graph. Theor. , vol.12 , pp. 265-283
    • Meir, A.1    Moon, J.W.2
  • 12
    • 0011306909 scopus 로고
    • On an asymptotic method in enumeration
    • A. Meir and J. W. Moon, On an asymptotic method in enumeration, J. Combinat. Theor. Ser. A, 51, 77-89 (1989).
    • (1989) J. Combinat. Theor. Ser. A , vol.51 , pp. 77-89
    • Meir, A.1    Moon, J.W.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.